# SDR 08FDEA02226

- Difficulty date: June 11, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 76,008 hours, 31,121 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: ARB06341
- Condition: Corroded
- Location: Mlg
- Part time: 76,008 hours, 31,121 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG, AUX SPLICE ANGLE FOR THE MLG ATTACH FITTING, P/N ARB0634-1, OUTBOARD OF THE LT MLG FITTING ON THE FWD SIDE OF THE LOWER AUX.  SPAR HAS SEVERE EXFOLIATION CORROSION FROM APPROX WING STA XW222.000 TO WING STA XW231.000 RESULTING IN AN APPROX 8 INCH CRACK.  REMOVED FITTING ARB0634-1.  INSTALLED NEW SPLICE ANGLE ARB0634-1 REF SRM 51-31-01.
